Otro
Darboux-Egoroff metrics, rational Landau-Ginzburg potentials and the Painleve VI equation
Registro en:
Journal of Physics A-mathematical and General. Bristol: Iop Publishing Ltd, v. 36, n. 4, p. 1013-1028, 2003.
0305-4470
10.1088/0305-4470/36/4/311
WOS:000181236000012
Autor
Aratyn, H.
Gomes, J. F.
Zimerman, A. H.
Resumen
We present a class of three-dimensional integrable structures associated with the Darboux-Egoroff metric and classical Euler equations of free rotations of a rigid body. They are obtained as canonical structures of rational Landau-Ginzburg potentials and provide solutions to the Painleve VI equation.